# SDR DXTA2024100700769

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N638QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0330
- Aircraft time: 2,217 hours, 1,473 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Latch
- Condition: Unsecure
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN L AMBER CAS: ON CLIMBOUT AT 250 KNOTS WE GOT THE AMBER CAS MESSAGE FOR LEFT NOSE DOOR. WE FOLLOWED QRH AND LANDED BACK AT INDY. UPON LANDING WE SAW THE BOTTOM LEFT LATCH WAS SLIGHTLY OPEN. BOTH MY COPILOT AND I VERIFIED ALL LATCHES WERE CLOSED AND SECURED BEFORE DEPARTURE. PERFORMED NOSE DOOR OPERATIONAL TEST IAW 52-40-00. NO DEFECTS NOTED.
